# SDR HALA2013102800160

- Difficulty date: October 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 92,302 hours, 16,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD OF CARGO DOOR ON RIGHT SIDE CARGO SIDEWALL TORN FOR APPROXIMATELY TWO FEET.  ACFT DIVERTED .  REPAIRED IAW HAL105-B60205.  OK FOR SERVICE.
